Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lauren80

The derm may have finally worked!

I went to the derm about a week ago....and my skin is 100% better already. It is smooth and soft...no new breakouts whatsoever.

I had a suspicion that my latest breakout was due to a change in my Birthcontrol pills....and the derm agreed with me that this could be a problem.

He put me on:

Yasmin (BC pills)

Continue to wash with purpose soap

Mino (antibiotics twice a day)

Triaz 3% pads

Retin A

He told me to put a small dot of the Retin A on the Triaz pad and work it in at night. So far, this has been a GOD SEND! I am hoping that once the BC pills kick in....there will be no more problems. He told me that Yasmin helps to "shut down" the androgen production in the body....or slow it down. So for you girls...maybe this could help you out.

Hope this helps someone....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×